Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had cellutlitis and having high creatine levels in blood. Feeling terrible, tired and sweaty. Treatment?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I am very concerned I had cellutlitis 3 weeks ago now i have high creatine levels in my blood and high wbc i feel terrible, tired, sweaty, blood sugar goes from 70-130. I feel horrible what is going on
Posted Sat, 7 Sep 2013 in General Health
Answered by Dr. Nsah Bernard 50 minutes later
Brief Answer:
Possible that you might have developed septicemia

Detailed Answer:

Thanks for posting on XXXXXXX

One of the complication of cellulitis is septicemia (blood infection by microbes) if it is not well treated or did not respond properly to antibiotics. If your WBC and creatine levels are high, then it is possible that blood infection is involved which could explain your other symptoms. Your blood sugar does not seem to be affected much besides the upper limit of 130 which might actually be slightly above the fasting blood sugar diagnostic level.
You will require medical attention soonest before the situation gets worst. A blood culture might be necessary after which you will receive parenteral antibiotics for a couple of days to get rid of this infection.

Hope this helps and wish you the best. If you have any further questions, please feel free to ask or do accept my answer.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor